Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A Formula for the Approximation of Definite Integrals of the Normal Distribution Function

Author: Roger G. Hart
Journal: Math. Comp. 11 (1957), 265-265
MathSciNet review: 0093024
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. R. Sampford, Some inequalities on Mill’s ratio and related functions, Ann. Math. Statistics 24 (1953), 130–132. MR 0054890

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society